T Nation

Was Going Along Fine and Then

Everything seemed to change. I started to feel kind of blah, then I notice no libido, hard to reach orgasm and when I did, it wasn’t that good. Then I noticed that I was starting to easily get emotional. Now I find that I have the worst insomnia I’ve ever had that nothing helps me fall asleep. I literally don’t feel tired and even the next day I’m still pretty awake. I mean that may sound great to others but for me it sucks. From what I’ve read, many say it is E2 being high. I’m not on a AI and my last bloods the estradiol was in range but on the higher end. I noticed that everything changed when I increased the dosage.

So because I don’t have an AI and have to wait for my next appointment and I just had bloodwork done, I may drop the dosage back down to where it was before. The insomnia is the worst part for me right now.

You describe what I think o just went through. I went from about 120 to 140ish and had many of your symptoms. What you say emotional i was way too aggressive and argumentative…

My HR was also elevated.

I went back to 120 and it’s getting better.

Good. Jumping on an AI without any idea what the problem is, would easily be the stupidest possible maneuver. Relax. Your choices are, 1. Wait (Do nothing), or 2. Lower your dose and wait.
Wait for the labs, it’s an adjustment getting dialed in and everything isn’t always roses.

The waiting is the hardest part, especially for someone like me who is prone to worrying. But I appreciate the advice. One question, if I increased my dosage and these symptoms appear, could that also mean I just need time for my body to adjust to this as well?

Could be. But in my case I was in higher dose for at least 2 months

Oh yeah, F that, I’m not dealing with this for 2 months.